# SDR ABXA20160823129

- Difficulty date: August 23, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 79,728 hours, 37,070 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: 145T875426
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PRESSURE DECK DOUBLER, PN 145T8754-26 IS CORRODED, FS 976.  FABRICATED NEW DOUBLER IAW B653-62149-MR.  DOUBLER WILL BE INSTALLED ON EA5300014-003.  CORRODED LEVEL 2, PN 145T8754-26, DOUBLER, FS/BS LOCATION, FS 976, STR/WS LOCATION, RBL 97-98.  ACFT WAS GROUNDED.
